Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my mother is using Lisinopril. She was taking many antihypertensive drugs before, but it seems that Lisinopril is the best. The doctor is also satisfied with the results. The only thing that worries me is that sometimes it seems that she feels like her throat and tongue swell and this causes her breathing troubles. Do you think that my mother should stop taking Lisinopril?

Loading...

Hi, Lisinopril is a relatively new drug. It is a medicine from the group of ACE inhibitors. These are very potent drugs that lower the blood pressure in two ways. Lisinopril inhibits the enzyme that causes the blood vessels to constrict. Simultaneously, it causes the excess water and salts to be eliminated, so the effects to blood pressure are serious. Even though the results of Lisinopril are great when it comes to high blood pressure, it has many side effects. The symptoms your mother is having are some of these reactions. The swelling of tongue and throat are actually an allergic reaction to Lisinopril. This is a very serious matter, because a more sever reaction could cause your mother to suffocate. I can understand that you and your mother are satisfied with the Lisinopril, but I would say that because of these side effects your mother should stop using Lisinopril as soon as possible. Of course, you shouldn't do anything before you consult with the doctor. I am sure that he will come up with the best solution to avoid the side effects of using Lisinopril and to deal with your mother's hypertension.
Reply

Loading...